Clindamycin and tonsillitis

Common Questions and Answers about Clindamycin and tonsillitis

benzaclin

When I look at it with a flashlight, I see a massive amount of redness at the back, what looks like a whitish wart on the rt. tonsil and a slightly enlarged lt. tonsil. I am wondering if anyone has had similar symptoms and what it was? I am going to fd tomorrow to be checked out. I have not had throat issues since i was a kid and now I have had it off and on since august.
But since I've gotten Tonsillitis, I've had a sore throat on and off. It's usually like once a month. I've always had unusual bowel movements (I hardly ever go). But recently, it's been kind of crazy. I've also dealt with a lot of nausea and loss of appetite. I haven't lost any weight, though I've admittedly gained a few pounds. Some days are better though. I had a very bad yeast infection from the antibiotics and I went through a month phase of thinking I had herpes.
Tonsillectomy is advised if there is recurrent streptococcal tonsillitis, recurrent peritonsillar abscess and chronic tonsillitis. Recurrent tonsillitis is an indication for tonsillectomy, as the tonsils may harbor the infection which keeps flaring up, or they may develop new infections. As you are getting repeated episodes not responding to therapy, you may benefit from tonsillectomy. The procedure is actually easier to do for an adult as the diameter of the oral cavity is larger.
after my release (while I still take the antibiotics) my libido decreased. I stopped taking the meds on last friday and on saturday I felt like I lost my libido and there is a pain between the rectum and the testicle sack(Scrotum) and some random pain inside it as well. plus, there is no shrinking of the scrotum (in cold temperature or arousal) like it used to be.. my erections are softer.. I was very active sexually and now I feel like I lost everything :(...
Due to my ongoing infections, my antibiotics were made stronger (from cephalexin to clindamycin). However, for the last couple of days, I no longer have tonsillitis, instead a swollen, white tongue that feels as if it has scratches all over it. When I try to eat or drink anything it burns. I have been on a liquid diet since the 12th, but even that is hard to stay on. Along with my tongue, my gums have been very sensitive as well. Please help! Any insight or advice is greatly appreciated!
It started after a course of Zithromax for a nasty tonsillitis (prior to that I'd had protected sex one month before and unprotected sex - the only time in my life - six months before). The discharge is white, VERY profuse and pasty except at ovulation when it's the consistency of water, foamy, and bright yellow (I have to change pads about 4 times a day it's so profuse).
Again, I followed the instructions to the letter, the pain went away in 2 days, and I am now finished the clindamycin. It has been 4 days since I finished the clindamycin and I still feel good so I assume that my sore throat will stay away. So here is my question: What caused my infection if the strep tests came back negative both times? Why did the pain clear up so quickly after beginning the penicillin but then returned just as quickly after finishing it both times?
This combined with a tight chest feeling with bloating on top of eventually swollen neck nodes (right and left). I'm also a little fatigued, and when it started, I could barely hold up my head (but it's better now). Before most of this started, I had an infected wisdom tooth. I've been on advil for 2 weeks fighting off the pain. I got the tooth extracted with little complications. During those two weeks, I was on antibiotic (Clindamycin).
If we do find that he's a carrier with the throat culture, we will definitely treat him. Something possibly unrelated he started this weekend is excessive blinking. We brought his attention to it once and he said "I try to stop it and I can't". Besides that instance we have just been ignoring it. Everything I read seems to suggest to ignore and it will pass. Poor little guy, one thing after another. Things have said that it can be caused by stress or anxiety.
said it was tonsillitis, Biaxin didn't work, put me on Levaquin and Prednisone. ENT said it was my lymph nodes and to stop the antibiotics. Test show swollen lymph nodes (no tumors/abnormalities) and elevated white cell count indicating infection. 2nd ENT scoped my nasal passages into throat - found nothing. Suggested chronic tonsilitis but looked okay. Waiting for allergy tests but experience daily throat swelling sensation and shortness of breath, sore throat, swollen uvula.
The only antibiotic I can now take seems to be Clindamycin ...and I get sick every time I use it...hence the coming to this forum. lol Thanks for all the help!
The two common ones here are metronidazole and clindamycin. I would try metronidazole if you can take it. Some times this will clear it if that is what it is.
MedHelp Health Answers